# SDR FDEA202103030628

- Difficulty date: March 3, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Misrepaired
- Location: Frames 75-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON SEAT TRACK Y0 LOCATED BETWEEN FR75 TO FR77 IN MAIN DECK.   REQUIRES EVALUATION PER ATTACHMENT B. IAW EO 6-5100-7-5000 P1 THE EXISTING REPAIR ON SEAT TRACK Y0 LOCATED BETWEEN FR75 TO FR77 IN MAIN DECK WAS   NOT FOUND CONFORMITY WITH A300-600F SRM 53-10-16, FIGURE 201. AND EVALUATED PER   ATTACHMENT B IAW EO 6-5100-7-5000 P1 TITLE: STRUCTURE-REPAIR CATALOG - A300/310   REPAIR IDENTIFICATION AND TRACKING REQUIREMENT 14 CFR 121.707 INSTALLED CORRECT   FASTENERS PER A300-600F SRM 53-10-16 FIGURE 201, REMOVING NON CONFORMITY. THIS   REPAIR IS CATEGORY A AND WAS CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
